On absolute stability of nonlinear systems with small delays

M. I. Gil, A. Ailon, B. H. Ahn

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Nonlinear nonautonomous retarded systems with separated autonomous linear parts and continuous nonlinear ones are considered. It is assumed that deviations of the argument are sufficiently small. Absolute stability conditions are derived. They are formulated in terms of eigenvalues of auxiliary matrices.

Original languageEnglish
Pages (from-to)423-435
Number of pages13
JournalMathematical Problems in Engineering
Issue number5
StatePublished - 1 Jan 1998


  • Absolute stability
  • Nonlinear differential-difference systems

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'On absolute stability of nonlinear systems with small delays'. Together they form a unique fingerprint.

Cite this